Communications in Mathematical Sciences

KPP pulsating front speed-up by flows

Lenya Ryzhik and Andrej Zlatoš

Full-text: Open access

Abstract

We obtain a criterion for pulsating front speed-up by general periodic incompressible flows in two dimensions and in the presence of KPP nonlinearities. We achieve this by showing that the ratio of the minimal front speed and the effective diffusivity of the flow is bounded away from zero and infinity by constants independent of the flow. We also study speed-up of reaction-diffusion fronts by various examples of flows in two and three dimensions.

Article information

Source
Commun. Math. Sci., Volume 5, Issue 3 (2007), 575-593.

Dates
First available in Project Euclid: 29 August 2007

Permanent link to this document
https://projecteuclid.org/euclid.cms/1188405669

Mathematical Reviews number (MathSciNet)
MR2352332

Zentralblatt MATH identifier
1152.35055

Subjects
Primary: 35K57: Reaction-diffusion equations

Keywords
reaction-diffusion equations traveling fronts front speed-up

Citation

Ryzhik, Lenya; Zlatoš, Andrej. KPP pulsating front speed-up by flows. Commun. Math. Sci. 5 (2007), no. 3, 575--593. https://projecteuclid.org/euclid.cms/1188405669


Export citation